# SDR DALA2017021901457

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 1640 TO 1661 RBL 54. FLOOR SUPPORT BEAM CORRODED. REMOVED CORROSION IN PASSENGER CABIN FLOOR STRUCTURE STA 1640 - 1661 RBL 54, FLOOR SUPPORT BEAM, IAW SRM 51-10-02. VERIFIED  MATERIAL LOSS TO BE 100% "OUT OF LIMITS" IAW SRM 53-00-51 DETAIL III. REMOVED CORRODED FLOOR SUPPORT STA 1640 -1661 RBL 54 IAW SRM 51-40-02. LOCATED, DRILLED, INSTALLED NEW FLOOR SUPPORT STA 1640 - 1661 RBL 54 IAW SRM 51-40-02, DOCUMENT 146N5230, SRM 51-40-02.
